# SDR IXXA070056O

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 92,574 hours, 37,361 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Zone 700
- Part time: 92,574 hours, 37,361 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM KTOL TO KPHL, GEAR LANDING DOOR LIGHT REMAINED ON AFTER GEAR WAS RETRACTED, THE CREW CYCLED THE GEAR AND THE LIGHT REMAINED ON.  THE CREW CONTINUED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE SYSTEM AND CLEANED GLYCOL FROM UPLATCH SWITCHES.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE IAW DACO MAINTENANCE MANUAL 32-12-1.
